# SDR UPS02839777

- Difficulty date: September 27, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Rt Aft Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  R-2 AFT RT SERVICE DOOR INTERCOSTAL IS CRACKED AT STA. 1630 AT LONG. 14R APPROX.     REMOVED CRACKED INTERCOSTAL SECTION,FABRICATED REPLACEMENT SECTION, DOUBLERS AND INSTALLED I.A.W. SRM. 52-2-0 FIG.2
